# SDR 2006FA0000077

- Difficulty date: January 16, 2006
- Submitted: January 25, 2006
- Operation: General aviation
- Aircraft: N7209B
- Make and model: Beech 58
- Aircraft serial: TH1428
- Engine: Cont IO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA52000
- Part serial: 22521
- Condition: Separated
- Location: Engine
- Part time: 992 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPEAR THAT THERE WAS A CRACK IN THE CYLINDER HEAD AT THE EXHAUST VALVE SEAT, WHICH PROPOGATED DURING OPERATION UNTIL THE CYLINDER HEAD FAILED AND SEPARATED FROM THE CYLINDER.  (K)
